# SDR P5CA2023100300110

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 63,842 hours, 7,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT RT SIDE SUPERNUMERARY INOP.( REMOVED AND REPLACED FLASHLIGHT ASSY AND OPS TEST NORMAL PER AMM 25-64-01/501. CLEARED DMI #194286. PLACARDS REMOVED. )
